2019
Том 71
№ 8

All Issues

Kenzhebaev K. K.

Articles: 5
Article (Russian)

Multiperiodic Solution of a Boundary-Value Problem for one Class of Parabolic Equations with Multidimensional Time

Abdikalikova G. A., Berzhanov A. B., Kenzhebaev K. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 5. - pp. 645–655

We study the existence and uniqueness of the multiperiodic solution of the first boundary-value problem for a system of parabolic equations with multidimensional time.

Brief Communications (Russian)

Analytic representation of periodic solutions of linear differential systems

Kenzhebaev K. K., Laptinskii V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 5. - pp. 731–735

We study the problem of periodic solutions of linear differential systems with small parameter. We establish new conditions for the existence and uniqueness of periodic solutions of these systems, which can be efficiently verified.

Article (Russian)

A constructive method for finding periodic solutions of differential systems

Kenzhebaev K. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 4. - pp. 468–476

Coefficient conditions for the existence of periodic solutions of degenerate systems of differential equations are obtained. Iterative algorithms for finding these solutions are developed.

Article (Ukrainian)

A problem about the solutions of quasilinear boundary-value problems with unconnected boundary conditions

Kenzhebaev K. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 768 – 770

Article (Ukrainian)

Certain iteration methods for the determination of periodic solutions of nonautonomous systems of differential equations

Kenzhebaev K. K., Laptinskii V. N., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 346 - 352